# SDR DALA2015012200541

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 64,601 hours, 47,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE FOUND THE DISCONNECT FOR THE LIGHT BEHIND THE WALL PANEL DISCONNECTED.
